On Induced Affine Connection of Almost Hyperbolic Hermitian Manifold

AUTHOR AND
AFFILIATION

SUSHIL SHUKLA and SHIKHA TIWARI
Department of Applied Science (Mathematics), BBDIT, Gaziabad (India)
sushilcws@gmail.com

KEYWORDS:

Almost Hermitian manifolds, Real submanifolds, induced affine connection. 2010 AMS Subject Classification: 53C15, 53C25, 53C20

Issue Date:

June 2016

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.2

PDF

Click Here Download PDF

DOI:

Papers

" class="doi_url">

Papers

ABSTRACT:

The purpose of the present paper is to study properties of hyperdistribution of real hypersurfaces of almost hyperbolic Hermitian manifold with induced affine connection.

Copy the following to cite this Article:

SUSHIL SHUKLA and SHIKHA TIWARI, “On Induced Affine Connection of Almost Hyperbolic Hermitian Manifold”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 2, Page Number , 2016


Copy the following to cite this URL:

SUSHIL SHUKLA and SHIKHA TIWARI, “On Induced Affine Connection of Almost Hyperbolic Hermitian Manifold”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/301/


The purpose of the present paper is to study properties of hyperdistribution of real hypersurfaces of almost hyperbolic Hermitian manifold with induced affine connection.